# SDR P5CA9500726

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Condition: Delaminated
- Location: Nr 1 Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PACK HEAT EXCANGER ACCESS DOOR HAS AN AREA OF DELAMINATION.  REMOVED AND HOT BOND REPAIRED PANEL PER BOEING SRM 51-40-12, REINSTALLED PANEL.
